I have been taking Amlodipine 2.5 mgs 1 x a day added to my 2 other BP pills for 2 1/2 weeks and now fell very depressed my BP was 92/54 today wondering if Amlodipine is making me feel this way or its just in my head ?
HI, smiley, Amlodpine can cause mild depression, but a bigger concern right now is your blood pressure which is nearly non-existent. No wonder you're feeling fatigued and depressed! Perhaps you should contact your doctor or another medical professional before you continue your medication.
Best wishes to you, Wildcat
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 1 answer
High Blood Pressure - I have been on amlodipine 10 mgs, losartan potassium 100mgs, and cardura 4mgs?
Posted 26 May 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 20 Mar 2015 • 1 answer
Posted 17 days ago • 0 answers